Asymptotic Properties of Generalized Feynman-Kac Functionals

Masayoshi Takeda

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


Let (ℰ,ℱ) be a regular Dirichlet form on L2(X;m) and {Px}x∈X the Hunt process generated by (ℰ,ℱ). Let μ be a signed 'smooth measure' associated with (ℰ,ℱ) and Aμt the continuous additive functional corresponding to the measure μ. Under some conditions on (ℰ,ℱ) and μ, we shall prove that limt→∞ 1/t log Ex(exp(-Aμt)) Formula presented where ℱμ = {u ∈ ℱ: ũ ∈ L2(X;|μ|)}.

Original languageEnglish
Pages (from-to)261-291
Number of pages31
JournalPotential Analysis
Issue number3
Publication statusPublished - 1998


  • Dirichlet forms
  • Generalized Feynman-Kac formula
  • Symmetric Markov processes

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Asymptotic Properties of Generalized Feynman-Kac Functionals'. Together they form a unique fingerprint.

Cite this